# SDR SIMA20161220002

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 1,062 hours, 743 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 2449
- Condition: Failed
- Location: Nr 1 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EICAS FOR BRAKE RT AND  BRAKE LT FAULT,  WHEN LANDING GEAR EXTENDED FOR LANDING.  OTBD BRAKE TEMP COLD, INBD BRAKE TEMP MID TEMP. REMOVED AND REPLACED THE NR 1 BCM IAW AMM 32-41-07.  OPS CHECKED GOOD.
